# SDR AALA20071942

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148016
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL INFLIGHT T297 - SPOILER LIGHT ILLUMINATED ON EICAS AND OVERHEAD WARNING PANEL.  LANDED HNL WITHOUT INCIDENT.  REPLACED POWER CONTROL ACTUATOR NUMBER 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.
